×

Found 97 Documents (Results 1–97)

100
MathJax

Polar isoperimetry. I: The case of the plane. (English) Zbl 1445.26016

Gozlan, Nathael (ed.) et al., High dimensional probability VIII. The Oaxaca volume. Selected papers based on the presentations at the 8th conference on high-dimensional probability, HDP VIII, Casa Matemática Oaxaca (CMO), Mexico, May 28 – June 2, 2017. Cham: Birkhäuser. Prog. Probab. 74, 21-31 (2019).
MSC:  26D07 51M16
PDF BibTeX XML Cite
Full Text: DOI

Isoperimetric inequalities on weighted manifolds with boundary. (English. Russian original) Zbl 1331.49064

Dokl. Math. 92, No. 2, 537-540 (2015); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 464, No. 2, 136-140 (2015).
MSC:  49Q20 49Q10
PDF BibTeX XML Cite
Full Text: DOI

Estimates of the distance to the exact solution of parabolic problems based on local Poincaré type inequalities. (English. Russian original) Zbl 1331.35186

J. Math. Sci., New York 210, No. 6, 759-778 (2015); translation from Zap. Nauchn. Semin. POMI 425, 7-34 (2014).
MSC:  35K57 35B65
PDF BibTeX XML Cite
Full Text: DOI arXiv

Poincaré-type inequalities for Green’s operator on harmonic forms. (English) Zbl 1331.58025

Rassias, Themistocles M. (ed.) et al., Optimization in science and engineering. In honor of the 60th birthday of Panos M. Pardalos. New York, NY: Springer (ISBN 978-1-4939-0807-3/hbk; 978-1-4939-0808-0/ebook). 141-155 (2014).
MSC:  58J05 58A10 35J08
PDF BibTeX XML Cite
Full Text: DOI

Basic estimates of stability rate for one-dimensional diffusions. (English) Zbl 1317.60096

Barbour, Andrew D. (ed) et al., Probability approximations and beyond. Papers based on the presentations at the conference, Singapore, June 25–26, 2010 to honor Louis Chen on his 70th birthday. New York, NY: Springer (ISBN 978-1-4614-1965-5/hbk; 978-1-4614-1966-2/ebook). Lecture Notes in Statistics 205, 75-99 (2012).
MSC:  60J60 60E15
PDF BibTeX XML Cite
Full Text: DOI arXiv Link

Some recent progress on functional inequalities and applications. (English) Zbl 1235.60102

Blath, Jochen (ed.) et al., Surveys in stochastic processes. Selected papers based on the presentations at the 33rd conference on stochastic processes and their applications, Berlin, Germany, July 27–31, 2009. Zürich: European Mathematical Society (EMS) (ISBN 978-3-03719-072-2/hbk). EMS Series of Congress Reports, 227-245 (2011).
PDF BibTeX XML Cite

Weighted Poincaré inequalities and applications in domain decomposition. (English) Zbl 1217.65229

Huang, Yunqing (ed.) et al., Domain decomposition methods in science and engineering XIX. Selected papers based on the presentations at the 19th international conference on domain decoposition (DD19), Zhanjiajie, China, August 17–22, 2009. Berlin: Springer (ISBN 978-3-642-11303-1/hbk; 978-3-642-11304-8/ebook). Lecture Notes in Computational Science and Engineering 78, 197-204 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Distributions with slow tails and ergodicity of Markov semigroups in infinite dimensions. (English) Zbl 1200.60020

Laptev, Ari (ed.), Around the research of Vladimir Maz’ya. I. Function spaces. Dordrecht: Springer; Novosibirsk: Tamara Rozhkovskaya Publisher (ISBN 978-1-4419-1340-1/hbk; 978-1-4419-1341-8/ebook; 978-5-9018-7341-0/hbk). International Mathematical Series (New York) 11, 13-79 (2010).
MSC:  60E15 47D07 26D15
PDF BibTeX XML Cite
Full Text: DOI

Large time behaviour of heat kernels on Riemannian manifolds: Fast and slow decays. (English) Zbl 1021.35014

Journées “Équations aux dérivées partielles”, 2 au 5 juin 1998, Saint-Jean-de-Monts, France, Exposés Nos. I-XV. Nantes: Université de Nantes. Exp. No. 2, 12 p. (1998).
MSC:  35B40 58J35 35K05
PDF BibTeX XML Cite
Full Text: Numdam

Some weighted Poincaré-type inequalities in one and higher dimensions. (English) Zbl 0845.46017

Bainov, D. (ed.) et al., Proceedings of the fifth international colloquium on differential equations, Plovdiv, Bulgaria, August 18-23, 1994. Utrecht: VSP. 49-58 (1995).
MSC:  46E35
PDF BibTeX XML Cite

On Poincaré type integral inequalities. (English) Zbl 0891.26009

Bainov, Drumi (ed.) et al., Proceedings of the 5th international colloquium on differential equations, Plovdiv, Bulgaria, August 18–23, 1994. Invited lectures and short communications. Vol. 1. Singapore: SCT Publishing, 67-73 (1995).
MSC:  26D10 26D15
PDF BibTeX XML Cite

Poincaré-Sobolev and isoperimetric inequalities, maximal functions, and half-space estimates for the gradient. (English) Zbl 0831.46032

Krbec, Miroslav (ed.) et al., Nonlinear analysis, function spaces and applications. Vol. 5. Proceedings of the spring school held in Prague, May 23-28, 1994. Prague: Prometheus Publishing House. 231-265 (1994).
Reviewer: H.Triebel (Jena)
MSC:  46E35
PDF BibTeX XML Cite
Full Text: EuDML

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software